Information Journal Paper
APA:
CopyKHOTAYI, Q., MAMESHI, S., & NAJJAR SALIQEH, R.. (2002). ANTIBIOTIC RESISTANCE OF GERMS ISOLATED FROM URINARY TRACT INFECTIONS. IRANIAN JOURNAL OF PEDIATRICS, 12(2), 28-32. SID. https://sid.ir/paper/76046/en
Vancouver:
CopyKHOTAYI Q., MAMESHI S., NAJJAR SALIQEH R.. ANTIBIOTIC RESISTANCE OF GERMS ISOLATED FROM URINARY TRACT INFECTIONS. IRANIAN JOURNAL OF PEDIATRICS[Internet]. 2002;12(2):28-32. Available from: https://sid.ir/paper/76046/en
IEEE:
CopyQ. KHOTAYI, S. MAMESHI, and R. NAJJAR SALIQEH, “ANTIBIOTIC RESISTANCE OF GERMS ISOLATED FROM URINARY TRACT INFECTIONS,” IRANIAN JOURNAL OF PEDIATRICS, vol. 12, no. 2, pp. 28–32, 2002, [Online]. Available: https://sid.ir/paper/76046/en